Necessary and sufficient conditions for the stability of a system of difference equations
Doklady Akademii Nauk, Tome 139 (1961) no. 1, pp. 40-43
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1961_139_1_a9,
author = {V. Ya. Urm},
title = {Necessary and sufficient conditions for the stability of a system of difference equations},
journal = {Doklady Akademii Nauk},
pages = {40--43},
year = {1961},
volume = {139},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1961_139_1_a9/}
}
V. Ya. Urm. Necessary and sufficient conditions for the stability of a system of difference equations. Doklady Akademii Nauk, Tome 139 (1961) no. 1, pp. 40-43. http://geodesic.mathdoc.fr/item/DAN_1961_139_1_a9/